# SDR SWAA030194

- Difficulty date: January 25, 2003
- Submitted: February 4, 2003
- Operation: Air carrier
- Aircraft: N300SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 22940
- Aircraft time: 59,068 hours, 58,757 cycles
- System (JASC): 5755 · Spoilers
- Part: Spoiler
- Part number: 6546552
- Condition: Delaminated
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D CHECK, FOUND NR 9 SPOILER DELAMINATED AT INBD EDGE LOWER SURFACE.  REPAIRED SPOILER PER SRM.
